MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO¿; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAPRO¿; catheter, coronary, atherectomy
Model Number H749394671500
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the burr became stuck in the lesion and detachment occurred, requiring additional intervention.The 80% stenosed target lesion was located in the moderately tortuous and severely calcified circumflex artery.A rotapro 1.50mm was selected for use.After approximately 10 20 second runs, the burr did not completely cross the lesion and became lodged.The physician was initially unable to withdraw the burr but was able to free it by restarting rotation.The physician then stopped burring and attempted to dynaglide out, using the guidewire to withdraw the burr back into the guide catheter.The vessel was parallel wired with a non-boston scientific guidewire to secure the circumflex while the rota catheter was walked out.It was then noted that the sheath and drive shaft were coming out of the guide while the burr remained in the distal portion of the guide catheter near the left main.All components of the device were successfully removed along with the guide catheter.A new guide catheter was inserted, additional vessel preparation was performed with a 3.0mm x 10mm wolverine balloon, and the procedure was completed with implantation of a 3.5mm x 28mm megatron stent.There were no patient complications, and the patient was stable post procedure.

Brand Name
ROTAPRO¿
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporatio
business and technology park,
cork, T12 Y K88
AS   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave nselat
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50569996
Report Number2124215-2026-46386
Device Sequence Number10507885
Product Code MCX
UDI-Device Identifier08714729999577
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671500
Device Catalogue NumberH749394671500
Device Lot Number0038504282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/02/2026
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.0mm x 10mm Wolverine - Balloon; 3.5mm x 28mm Megatron - Strent; Sion Blue -Guidewire
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown